# SDR AALA20140121001

- Difficulty date: January 20, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 41,771 hours, 20,135 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LBB CREW REPORTED AFT CARGO DOOR WARNING & UNABLE TO PRESSURIZE.  EMERGENCY DECLARED, FLIGHT RETURNED LBB LANDED WITHOUT INCIDENT.  VERIFIED AFT CARGO DOOR CLOSED & LOCKED.  ACCOMPLISHED GND PRESS CHECKS WITH NO DISCREPANCIES.  SYS GND CHECKED NORMAL OPERATION CLOSED.
